# SDR SWIA201334469

- Difficulty date: September 4, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N455SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7760
- Aircraft time: 25,812 hours, 21,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN IN AISLE BURNED OUT.  FLT#4815 REPLACED ELBP.  PN 2013-1A, SN 113599,  PN OFF AD-2013-1A & SN OFF 73196
